Open Access Repository

Items where Author is "Abu-Alhaija, R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Campbell, MD, Schoeman, DS, Venables, W, Abu-Alhaija, R, Batten, SD, Chiba, S, Coman, F, Davies, CH, Edwards, M, Eriksen, RS, Everett, JD, Fukai, Y, Fukuchi, M, Garrote, OE, Hosie, G, Huggett, JA, Johns, DG, Kitchener, JA, Koubbi, P, McEnnulty, FR, Muxagata, E, Ostle, C, Robinson, KV, Slotwinski, A, Swadling, KM ORCID: 0000-0002-7620-841X, Takahashi, KT, Tonks, M, Ulribe-Palomino, J, Verheye, HM, Wilson, WH, Worship, MM, Yamaguchi, A, Zhang, W and Richardson, AJ 2021 , 'Testing Bergmann’s rule in marine copepods' , Ecography, vol. 44 , pp. 1-13 , doi: 10.1111/ecog.05545.

This list was generated on Sat Aug 13 02:22:33 2022 AEST.
TOP